Downloads: 145

Files in This Item:
File Description SizeFormat 
0916-5.pdf1.35 MBAdobe PDFView/Open
Title: 欠損性の概念と多項分布の母数の推定について
Authors: 田中, 秀和  KAKEN_name
赤平, 昌文  KAKEN_name
Author's alias: Tanaka, Hidekazu
Akahira, Masafumi
Issue Date: Jul-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 916
Start page: 52
End page: 74
Appears in Collections:0916 Information and Statistical Inference

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.